# SDR SWAA2022120771750

- Difficulty date: November 16, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 453A26111
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PLATE ON THE FLOOR PANEL 140CF AT BS 794.3, S25R IN THE AFT CARGO COMPARTMENT.  REPLACED THE PLATE IAW SRM 51-10-02.
